A distributional convolution product of (c2 + P +- i0)lamda



Document title: A distributional convolution product of (c2 + P +- i0)lamda
Journal: Actas y volúmenes de homenaje
Database: PERIÓDICA
System number: 000227398
ISSN: 0328-2600
Institutions: 1Universidad Nacional del Centro de la Provincia de Buenos Aires, Facultad de Ciencias Exactas, Tandil, Buenos Aires. Argentina
Year:
Season: Ago
Number: 9
Pages: 1-9
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Aplicado
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Producto de convolución,
Teoría de distribuciones
Keyword: Mathematics,
Pure mathematics,
Distributions,
Convolution product,
Distribution theory
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).